Publication detail

Structure of solution spaces via transformation

NEUMAN, F.

Original Title

Structure of solution spaces via transformation

English Title

Structure of solution spaces via transformation

Type

journal article

Language

en

Original Abstract

A method for description of structures of solution spaces of some objects in Brandt and Ehresmannn groupoids is presented.

English abstract

A method for description of structures of solution spaces of some objects in Brandt and Ehresmannn groupoids is presented.

Keywords

Canonical forms; Brandt and Ehresmann groupoids; transformations; linear differential equations; Abel functional equation; functional differential equation

RIV year

2008

Released

20.07.2007

Publisher

Elsevier

Location

U.S.A.

Pages from

529

Pages to

533

Pages count

5

BibTex


@article{BUT44463,
  author="František {Neuman}",
  title="Structure of solution spaces via transformation",
  annote="A method for description of structures of solution spaces of some objects in Brandt and Ehresmannn groupoids is presented.",
  address="Elsevier",
  chapter="44463",
  institution="Elsevier",
  journal="APPLIED MATHEMATICS LETTERS",
  number="5",
  volume="21",
  year="2007",
  month="july",
  pages="529--533",
  publisher="Elsevier",
  type="journal article"
}